# SDR P2EA99236

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 655281162
- Condition: Unserviceable
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT 703 - NO EMERGENCY DECLARED, LANDING NORMAL.  LANDING GEAR UNSAFE LIGHTS, 3 RED, REMAINED ON AFTER TAKEOFF.  AIRCRAFT WAS INSPECTED THEN REPOSITIONED TO MCI ON SPECIAL FLIGHT PERMIT.  REPLACED LANDIGN GEAR MODUEL, OPS CHECK NORMAL PER MM 32-09-100.  (M)
